# SDR 96ZZZM339

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo-Bolts
- Condition: Loose
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION LEFT SIDE AT RIB 2 HAS 2 JO-BOLT FASTENERS ON TOP SKIN STRINGER JOINT FITTINGS THAT ARE LOOSE AND WILL NOT TORQUE UP.  SSI 57-10-117.  REMOVED 2 JO-BOLT FASTENERS AND INSTALLED OVERSIZE MEL FASTENERS PER RIL NR HC571H9033 AND AVRO FAX'S GCB/RJ1186-95 PG 1/2;GCB/RJ1179-95.
